# SDR USAA2012100500030

- Difficulty date: October 1, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 40,319 hours, 14,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4L DOOR FLOOR LEVEL EXIT SIGN LENS DAMAGED.  INSTALLED NEW LENS AT 4L DOOR FLOOR LEVEL EXIT SIGN.
